# SDR IPXA2019061243152

- Difficulty date: May 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Rib
- Part number: A5461146000100
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y,  LH #1 ENGINE PYLON L/E, AFT PANEL SUPPORT RIB, FOR SPRING DOORS, 413AL AND 414AR, UPPER INSIDE RADIUS IS CRACKED.REMOVED AND REPLACED RIB ON #1 PYLON IAW AIRBUS DWG A54611461 AND A300 AMM 54-52-61.
